# SDR I5PA030809

- Difficulty date: March 8, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N319NE
- Make and model: Boeing 727-200
- Aircraft serial: 21349
- Aircraft time: 66,441 hours, 28,580 cycles
- Engine: Pwa JT8D17
- Engine time: 79,994 hours, 74,008 cycles
- System (JASC): 2311 · UHF Communications System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Hf System
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT, AIR RETURNED DUE TO NR 1 AND NR 2 HF'S WOULD NOT TRANSMIT OR RECEIVE.  CLEANED AND RESEATED BOTH TRANSCEIVERS, OPS CHECK WITH SFO NORMAL. OK FOR SERVICE NO FURTHER PROBLEMS
